# SDR IPXA09655549

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1545661
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:  ETOP AFTER TAKEOFF L HYD QUANTITY LIGHT CAME ON FOLLOWED BY L SYS PRESS LIGHT.  LEFT HYD QTY INDICATED 0.00.ATB TO CDG.  FOUND LEAK AT FILTER CAP OF LEFT WING INBOARD SPOILER ACTUATOR.  REMOVED AND REPLACED CAP P/N:1545661 AND O-RING P/N: NAS1602-910 PER AMM 27-61-02-4.  LEAK TEST OK.
